# SDR ERAA097095

- Difficulty date: July 12, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 15,604 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300101
- Part serial: AMR60345
- Condition: Damaged
- Location: Main Rotor
- Part time: 7,057 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SET SCREW MISSING IN TIP CAP SUSPECT FACTORY BALANCE WEIGHTS MISSING.  INSPECTED, PERFORMED 2500 HOUR INSPECTIONS PER BHT-412-MM CHAPTER 5; REPLACED INBOARD AND CENTER TRIM TABS PER 204-099-223 APPENDIX B SECTION 2 PARAGRAPH 2.7REV L; REPAIRED SKIN ON UPPER SURFACE AT STA 155 TO STA 160 PER 204-099-223 APPENDIX B SECTION 1.4.1; REPLACED ROOT TAPE PER TB 412-02-182; REFINISHED PER 4488D AND 412-947-015 REV F; APPLIED HIGH VIS PER CUSTOMER REQUIREMENT; STATIC BALANCED PER 204-099-223 VOL XVII SECTION 2.8.1 REV L AT TT 7412.5.  BLADE IS 55.6 GRAMS TIP HEAVY TO MASTER..
